JournalsprimsVol. 21, No. 3pp. 645–655

Decompositions of Linear Maps Into Non-Separable <i>C</i>*-Algebras

  • Tadasi Huruya

    Niigata University, Japan
Decompositions of Linear Maps Into Non-Separable <i>C</i>*-Algebras cover
Download PDF

Abstract

We study positive decompositions of bounded linear maps between C*-algebras. A characterization of commutative injective C*-algebras is given in terms of positive decompositions with certain norm condition of linear maps. We also provide under the Continuum Hypothesis a completely bounded map into the Calkin algebra which admits no positive decomposition.

Cite this article

Tadasi Huruya, Decompositions of Linear Maps Into Non-Separable <i>C</i>*-Algebras. Publ. Res. Inst. Math. Sci. 21 (1985), no. 3, pp. 645–655

DOI 10.2977/PRIMS/1195179059